# SDR ASAA2020092833229

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,118 hours, 9,353 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Right Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH SWITCH IN OFF POSITION.  GROUNDED - YES.  REMOVED AND REPLACED AFT RIGHT MAIN PRESSURE SWITCH, PER B737-900 AMM 28-42-11.  OPERATIONS CHECKED, PER B737-900 AMM 28-42-11-700-801, OPERATIONS CHECKS GOOD.  NO FAULTS NOTED.
